# SDR UIEA2016113000911

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 90,751 hours, 17,694 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Apu Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU PNEUMATIC AIR OUTPUT. CYCLED THE CIRCUIT BREAKER AND PERFORMED BITE TEST OPS CHECK NORMAL IAW 49-11-00 FAULT TREE 958, NO FAULTS NOTED.
